# SDR 2016FA0000537

- Difficulty date: October 24, 2016
- Submitted: October 26, 2016
- Operation: General aviation
- Aircraft: N454JH
- Make and model: Hughes 369E
- Aircraft serial: 0454E
- Aircraft time: 12,390 hours, 34,021 cycles
- Engine: Allsn 250C20B
- Engine time: 10,026 hours, 5,071 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 252464431HX
- Part serial: 323279
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT INSPECTION MAINTENANCE FOUND A SMALL FUEL LEAK AT THE OUT FITTING LOCATION ON THE ENGINE FUEL CONTROL UNIT.  THE UNIT WAS REPLACED WITH A SERVICEABLE UNIT.
